# SDR YENA2025010700028

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 34,068 hours, 10,867 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLT#1462, SJU-BOS. 'IFE BOX UNDER SEAT 27B WAS GETTING HOT AND SMELLED LIKE HOT ELECTRONICS OR HOT PLASTIC. REMOVED RACK POWER, BOX COOLED OFF; ACCOMPLISHED ELECTRICAL EQUIPMENT ODOR INSPECTION IAW TSM 05-50-00-810-831-A .NO DAMAGE/DEFECTS NOTED OUTSIDE OF THALES IFE SSBX AT SEAT 27B. OK FOR SVC. CABIN ODOR REPORT ACCOMPLISHED BY FLT CREW.'
